# SDR CAL960374

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6500103
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,437 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1929 - IAH - THE NR 1 ENGINE 'A' SYSTEM HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  THE HYDRAULIC PRESSURE ON BOTH PUMPS APPEARED NORMAL.  'ABNORMAL' CHECKLIST PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP SHAFT SHEARED.  THE PUMP WAS REMOVED AND REPLACED.  (M)
